# SDR 99FDEA00055

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LOSS OF NR 2 ENG FL 310 NO ABNORM PRIOR TO LOSS.  REMOVED AND REPLACED FUEL LINE BETWEEN FUEL/OIL COOLER AND P & D VALVE.  RAN ENG NR 2 PER JET RUNUP HANDBOOK.
